# SDR AALA961283

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850AA
- Make and model: Boeing 727223
- Aircraft serial: 20991
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 468
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN DENTED STATION 468 BELOW, STRINGER 24L.  CUT OUT DAMAGED AREA, FABRICATED DOUBLER AND FILLER.  REPAIRED DENTED AREA, STATION 468 BELOW, STRINGER 24L PER SRM.  (M)
